# SDR SWAA2013012811937

- Difficulty date: January 15, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N373SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26581
- Aircraft time: 63,073 hours, 52,706 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spindle
- Part number: 6546481150
- Part serial: B6479
- Condition: Flaking
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAKED THERMAL COATING ON CARRIAGE SPINDLE NR 8.  R & R SPINDLE ASSY NR 8 IAW AMM.
